International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Volume 19, Number 5 (2021)

11 articles

  1. The Maximum Distance Problem and Minimum Spanning Trees

    Enrique G. Alvarado, Bala Krishnamoorthy, Kevin R. Vixie

    Int. J. Anal. Appl. 19 (2021), 633–659 ·https://doi.org/10.28924/2291-8639-19-2021-633

  2. Explicit and Implicit Crandall's Scheme for the Heat Equation with Nonlocal Nonlinear Conditions

    Bensaid Souad, Dehilis Sofiane, Bouziani Abdelfatah

    Int. J. Anal. Appl. 19 (2021), 660–673 ·https://doi.org/10.28924/2291-8639-19-2021-660

  3. Applications on the Boundary Behaviour of the Derivative of Conformal Mapping

    Shatha S. Alhily, Vishnu Narayan Mishra

    Int. J. Anal. Appl. 19 (2021), 674–694 ·https://doi.org/10.28924/2291-8639-19-2021-674

  4. A Discrete Analog of Inverted Topp-Leone Distribution: Properties, Estimation and Applications

    Ahmed Sedky Eldeeb, Muhammad Ahsan-Ul-Haq, Ayesha Babar

    Int. J. Anal. Appl. 19 (2021), 695–708 ·https://doi.org/10.28924/2291-8639-19-2021-695

  5. Image Restoration by a Fractional Reaction-Diffusion Process

    Hana Matallah, Messouad Maouni, Hakim Lakhal

    Int. J. Anal. Appl. 19 (2021), 709–724 ·https://doi.org/10.28924/2291-8639-19-2021-709

  6. Application of Successive Linearisation Method on the Boundary Layer Flow Problem of Heat and Mass Transfer with Radiation Effect

    Ahmed A. Khidir, Salihah L. Alsharari

    Int. J. Anal. Appl. 19 (2021), 725–742 ·https://doi.org/10.28924/2291-8639-19-2021-725

  7. Iterative Schemes for Triequilibrium-Like Problems

    Misbah Iram Bloach, Muhammad Aslam Noor, Khalida Inayat Noor

    Int. J. Anal. Appl. 19 (2021), 743–759 ·https://doi.org/10.28924/2291-8639-19-2021-743

  8. Fixed Point Theorems for Contractive Mappings in Probabilistic Modular Spaces

    Shahnaz Jafari, Maryam Shams, Asier Ibeas

    Int. J. Anal. Appl. 19 (2021), 760–772 ·https://doi.org/10.28924/2291-8639-19-2021-760

  9. New Numerical Solution for Two Parametric Surfaces Intersection Dragging Problem

    Ramadhan A. M. Alsaidi

    Int. J. Anal. Appl. 19 (2021), 773–783 ·https://doi.org/10.28924/2291-8639-19-2021-773

  10. On Mocanu-Type Functions with Generalized Bounded Variations

    Shujaat Ali Shah, Muhammad Afzal Soomro, Asghar Ali Maitlo

    Int. J. Anal. Appl. 19 (2021), 784–793 ·https://doi.org/10.28924/2291-8639-19-2021-784

  11. Common Fixed Point Theorems for Six Self-Mappings on S- Metric Spaces

    Thangjam Bimol Singh, G. A. Hirankumar Sharma, Y. Mahendra Singh, M. Ranjit Singh

    Int. J. Anal. Appl. 19 (2021), 794–811 ·https://doi.org/10.28924/2291-8639-19-2021-794